# SDR 2002F00417

- Difficulty date: February 7, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 7700 · Engine Indicating System
- Part: Transducer
- Part number: 2719153001
- Part serial: 61245
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE CREW NOTICED THE LEFT OIL PRESSURE WAS BELOW THE LOWER REDLINE ON THE GAUGE.  THE ANNUNCIATOR PANEL LOW OIL PESSURE LIGHT WAS NOT ON, AND THE OIL TEMP WAS NORMAL.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  CREW RETURNED TO STATION WITH NO FURTHER PROBLEMS.  REPLACED OIL PRESSURE TRANSDUCER, CLEANED AND REINSTALLED SNUBBER.  (M)
